# SDR 95FDEA01806

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 569
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOORBEAM STA 560 LBL 0 TO 22.  REMOVED CORROSION, FABRICATED REPAIR PIECES IAW 53-10-8, INSTALLED REPAIR PIECES, DOUBLER AND FASTENERS PER 53-10-8.
